# SDR AALA202111178278

- Difficulty date: November 14, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 58,479 hours, 23,199 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: D57251216200
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING LOWER SKIN TRAILING EDGE MOUNTING PLATE HYDRAULIC LINE FEED THRU HOLES WORN. REPLACED MOUNTING PLATE PER SRM 57-21-11-300-005.
